

Author: Avdeeva M. O.
Publisher: Springer Publishing Company
ISSN: 0016-2663
Source: Functional Analysis and Its Applications, Vol.38, Iss.2, 2004-04, pp. : 79-87
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
We refine the remainder estimate in the asymptotic formula, earlier obtained in a joint paper with V. A. Bykovskii, for Arnold's problem about Gauss-Kuzmin statistics.
Related content










On the distribution for sums of partial quotients in continued fraction expansions
Nonlinearity, Vol. 24, Iss. 4, 2011-04 ,pp. :